Couldn't find what you looking for?

TRY OUR SEARCH!

I took the shot on and off for 18 years mostly on. I personally loved the shot for 10 plus years no side effects to think of except a little weight gain but was fine with that because I was very skinny. I never had a period while on it, which was awesome but the weight kept coming and I have gained 90 pounds so far. My major side effects started 10 years ago, but never made the connection to depo being the cause. I stopped 3 years ago to let my body rest and after I got my next shot 6 months later everything hit me with a vengeance. I just recently turned 40 and I thought I was going into early menopause. I am off the shot 5 weeks and suffered a severe steroid withdrawal last week I was stuck laying in bed for 6 days with extreme fatigue, severe depression, very scary I wanted to end it all, body aches, night sweats, slept for 14 hours at a time, body acne, smelly discharge, no appetite and extreme anxiety. I feel a little better but still scared it might all return I do not have the strength to fight it. This shot is a poison and evil because it has a way of masking itself and leads you to believe its not the cause to all your symptoms. My bff said not having a period is toxic to your body and can destroy your health and well being permanently!!! Is this true???  Please say a prayer for me I really need some!!! Has anyone else experienced withdrawal like I have? How long before your body felt normal again? Does getting your period back make all the discomfort go away?   Thanks for reading and God Bless. 

Loading...

Hi, 
I know it's a truly awful experience to go through and it's not like I can tell you it's OK, it will go away soon (when in reality every woman fights it off differently). But what you are going through now is the consequence of your body being used to function according to hormones that it received from Depo and it did so for so many years (besides, they have now officially recommended that women should not be on Depo for more than two years). You can't just wait, I think you will have to use some form of detox (even if it is drinking more water than usual and keeping yourself active for as much as you can) so that Depo hormones leave your system so that your body can start to produce it's own hormones.
Sorry to go against your bff :) but all hormonal birth control methods work by stopping the ovulation (pill, IUDs) and when there is no ovulation there actually is no real need for monthly bleeding. But she is right in one part - some hormonal contraceptives cause ovarian cysts because of this effect.
Reply

Loading...

Oh Thank goodness!! I had thought some of these effects were going to be permanent, like the depression and chronic fatigue. I woke up this morning optimistic and ready to take on the world. My energy levels have also gone up a bit. I have been drinking plenty of water, green tea, fresh fruits and cranberry juice. I have some minor cramping and hope to start my period soon. NEVER thought I would be saying that. lol The anger and psychosis has also been decreased significantly. Its a slow and painful process but Thankful there is a light at the end of the tunnel!!! Thank-you
Reply

Loading...